# SDR FDEA200909153429

- Difficulty date: September 15, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15542
- Condition: Gouged
- Location: Bs 620-640 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, STA 620-640, STR 4L, INNER SKIN HAS DEEP GOUGE. CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER AND   INSTALLED PARTS IAW SRM 51-10-1 AND EA 7-5310-126850.
